# SDR SIMA2020042111004

- Difficulty date: March 11, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,192 hours, 41,251 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA PROX LIGHT WITH ARROWS HAS BROKEN WIRES-C/A-COMPLETE:REMOVED AND REPLACED 1EA PROX LIGHT WITH ARROWS IAW EMB 145 AMM 33-50-12 SEE NRTC BOW340840 FOR FINAL INSTALL AND OPS CHECKS
